# SDR 08FDEA04562

- Difficulty date: October 27, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N68050
- Make and model: Doug MD-10-10F
- Aircraft serial: 47804
- Aircraft time: 63,921 hours, 28,675 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6044987075T651
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCDECK SEAT TRACK AT STA 1089 LBL 48 IS DAMAGED, REMOVED FLOORBOARDS FOR ACCESS.  REMOVED SEAT TRACK, FABRICATED NEW TRACK.  INSTALLED NEW TRACK AND REINSTALLED FLOORBOARDS IAW SRM 51-31-01, SRM 53-70-00 AND MAE TRAVELER T8/766008.  MAJOR REPAIR AND RII.
